dentist-icon

Oral problem

Since past three days there are rashes and red spots on the sides of the tongues. The tongue and below it feels numb. And mouth burns a lot if I eat anything. Even if it's very little spicy it feels as if my mouth is on fire.
views-icons 34 Views Bookmark this Answer
Bookmark
v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. M. R. Pujari
Dentist 12 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹100 for 24 hrs

Hi. you can apply pansoral gel on the affected area and visit your nearest dentist for evaluation. Regards
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Shruti Agarwal
Cosmetic/Aesthetic Dentist 15 yrs exp Chandigarh
Please dont ignore this problem as it may be some form of candidial infectionor auto immune response or may be more problematic , also could be traumatic which would heal by itself in 7 to 10 Days or deficiency induced which makes it less worry some
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Rashmi Punhani
Pediatric Dentist 6 yrs exp Bangalore
Hi there ...you can take vitamin B capsule once daily for 10 days ...and visit a oral medicine and radiologist for proper diagnosis.. Take care ..!!
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. V.K. Shukla
Dentist 9 yrs exp Lucknow
U may have only simple ulceration im ur mouth due to less duration of occurrrence of such spots.u may proceed with systemic antibiotic and local application of gel.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO